Hi, I'm new to the site.....all my life I've had a mental dissorder, however, the voices are very stong and I feel like their wining. I have my rispiridon tablet to take when the chatter in my head dosen't stop, although I'm having a good day today (so far). I feel lost and cannot beleive this is happening to me, although I think the beating I got 2yrs ago and other head inurys hasnt helped. The beating was worse though. The voice is trying to stop me writing now, so I need to sign off

2 Replies

  • If you are literally hearing voices, I would urge you to speak to your doctor as soon as you can. This sounds reminiscent of schizophrenia and should be addressed so that you can get relief as soon as possible.

  • Thank you for your message. I'm good right now, although I have days when the voices are strong when I miss my medication. The doctors gave me "rispierdon" for them, its just there making me put too much weight on. I think somtime its a personal vendetta against me and been stuck between the lesser of two evils. Anyway, thanks again DinaFil